Convergence in p-mean for arrays of row-wise extended negatively dependent random variables

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Some convergence results in mean of order p for arrays of row-wise extended negatively dependent random variables are presented under asymptotic integrability conditions. A Rosenthal type inequality for these dependent structures is also announced playing a central role in our approach to this issue. As consequence, well-known results about convergence in p-mean for random variables will be extended.

Original languageEnglish
Pages (from-to)346-362
Number of pages17
JournalActa Mathematica Hungarica
Volume150
Issue number2
DOIs
Publication statusPublished - Dec 2016

Keywords

  • WEIGHTED SUMS
  • LARGE NUMBERS
  • WEAK LAW
  • THEOREMS

Fingerprint

Dive into the research topics of 'Convergence in p-mean for arrays of row-wise extended negatively dependent random variables'. Together they form a unique fingerprint.

Cite this